# SDR ASOA2012072501967

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG NOSE JACK FITTING SUPPORTS (LT AND RT) BETWEEN FS 265.00 AND FS 280.00.  BLEND DAMAGE FROM FITTING SUPPORTS DETERMINE REMAINING MATERIAL & SUBMIT TO THD REF SRM 51-21-06-001-001.  STARTED BLENDING LT AND RT SIDE OF NOSE JACK SUPPORT FITTING IAW SRM 700.  CONTINUE REMOVING RIVETS AND CORROSION ON LT AND RT NOSE JACK SUPPORT FITTINGS.  REMOVED (13) EA RIVETS FROM NLG NOSE JACK FITTING SUPPORTS (LT & RT) BETWEEN FS 265.00 & 280.00 AND REMOVED CORROSION FROM FITTING SUPPORTS (LT & RH) IAW SM 51-42-06-001-001 & 51-21-06-001-001.   FABRICATE -1 & -2 NLG FITTING SUPPORT.  FABRICATED -1 & -2 NLG FITTING SUPPORTS LT & RT IAW DWG PL CC670-32179 & SRM 51-24-16-001-001-A01.  1 & 2 NLG SUPPORTS REQUIRE FINAL TRIMMING HEAT TREAT.   PARTS IN ITEM 3 NOT USED.  REQUEST NDT FOR THICKNESS CHECK CM162141.  PERFORMED UT THICKNESS INSP OF BLEND AREAS IAW MAC NDT INSP PROCEDURE UT-3 MIN MATERIAL REMAINING IS .062" ORIGINAL IS .063", MATERIAL REMOVED IS .001".  RII FOUND TO BE SATSIFACTORY.  SDR CLOSED.
